# SDR 95ZZZX3583

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103RC
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 673
- Engine: Garrtt TPE3316252M
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89777012
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ENGINE LOST FUEL FLOW IN CRUISE FLIGHT.  ENGINE SHUT-DOWN AND FEATHERED.  TROUBLESHOOTING DETERMINED FUEL CONTROL FAILED.  THE FUEL CONTROL UNIT HAD APPROXIMATELY 450 HOURS SINCE REPAIR BY WOODWARD.
